Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 291, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2006, 2:57 PM EDT for Clayton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2006, 2:57 PM EDT (18:57 UTC)
- Expired
- Jun 12, 2006, 3:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Clayton County, GA
The radar
The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 724 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 121857
SVRFFC
GAC063-121930-
/O.NEW.KFFC.SV.W.0291.060612T1857Z-060612T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT MON JUN 12 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR MORROW...AND MOVING SOUTHEAST AT
10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JONESBORO...FORREST PARK...AND RIVERDALE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3346 8437 3349 8437 3358 8445 3363 8444
3365 8429 3364 8427 3359 8425 3354 8429
3343 8428 3343 8435
$$
192 follow-up statements
000
WWUS52 KFFC 121915
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUN 12 2006
GAC063-121930-
/O.CON.KFFC.SV.W.0291.000000T0000Z-060612T1930Z/
CLAYTON GA-
313 PM EDT MON JUN 12 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CLAYTON COUNTY...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH
CLAYTON COUNTY. THESE STORMS WILL AFFECT MORROW...JONESBORO...AND
RIVERDALE....AND ARE MOVING SOUTHEAST AT 10 MPH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3346 8437 3349 8437 3358 8445 3363 8444
3365 8429 3364 8427 3359 8425 3354 8429
3343 8428 3343 8435
$$
19000
WWUS52 KFFC 121935
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON JUN 12 2006
GAC063-121944-
/O.EXP.KFFC.SV.W.0291.000000T0000Z-060612T1930Z/
CLAYTON GA-
334 PM EDT MON JUN 12 2006
...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY EXPIRED AT 330
PM EDT...
THE THUNDERSTORMS ACROSS CLAYTON COUNTY HAVE WEAKENED AND ARE NO
LONGER SEVERE. OCCASIONAL RAIN AND THUNDER WILL CONTINUE ACROSS THE
COUNTY FOR THE NEXT 30 MINUTES OR SO...BUT THESE THUNDERSTORMS ARE
NOT EXPECTED TO BE SEVERE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3346 8437 3349 8437 3358 8445 3363 8444
3365 8429 3364 8427 3359 8425 3354 8429
3343 8428 3343 8435
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:30 AM EDT, 9 hours 27 minutes earlier.
Area forecast discussion, Jun 12, 5:30 AM EDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT MON JUN 12 2006 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ONCE AGAIN...FOCUS WILL BE ON THE COLD FRONT MOVING SOUTH OUT OF THE TENNESSEE VALLEY...AND TROPICAL STORM ALBERTO. GFS TRACK IS CLOSE...BUT FASTER THAN TPC TRACK AND WILL MAKE ADJUSTMENTS TO GFS FORECAST TO FALL IN LINE WITH TPC. THE COLD FRONT WILL MOVE INTO CENTRAL GEORGIA BY THIS EVENING. WITH AN INCREASE IN TROPICAL MOISTURE AHEAD OF ALBERTO...WILL KEEP THE CHANCE POPS TODAY ACROSS THE CWA WHICH IS MORE IN LINE WITH MET GUIDANCE. THE FRONT WILL CONTINUE ITS SLOW SOUTHWARD MOVEMENT TONIGHT INTO SOUTH GEORGIA AS ALBERTO MOVES CLOSER TO THE FLORIDA SHORE. MUCH DRIER AIR WILL MOVE INTO THE NORTHERN AND WESTERN PARTS OF THE CWA TONIGHT INTO TUESDAY. WILL KEEP LOW POPS GOING ACROSS THE SOUTHEAST PART OF THE CWA DUE TO PROXIMITY OF THE COLD FRONT AND THE SURGE OF MOISTURE ASSOCIATED WITH ALBERTO. BY TUESDAY AFTERNOON THE CENTER OF ALBERTO WILL BE OVER NORTHEAST FLORIDA AND THIS COULD BRING A CHANCE OF THUNDER TO THE SOUTHERN PART OF THE CWA. AS ALBERTO MOVES AWAY FROM GEORGIA TUESDAY NIGHT AND WEDNESDAY...THE CHANCES OF RAIN WILL END. TEMPS BEHIND THE FRONT WILL BE COOLER THAN THE LAST SEVERAL DAYS WITH TEMPS MORE IN LINE WITH CLIMO THROUGH WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) H5 TROUGH HOLDS OVER THE EASTERN SEABOARD KEEPING THE CWA IN A NORTHWEST FLOW. THERE WILL BE SHORT WAVES THAT WILL TOP THE RIDGE OVER THE CENTRAL U.S. AND MOVE OVER THE CWA IN THE FLOW...HOWEVER TIMING WILL BE DIFFICULT AND THE CHANCE TOO SMALL TO MENTION IN THE GRIDS AT THIS POINT. BY THIS COMING WEEKEND THE H5 RIDGE SHIFTS OVER THE ERN U.S. AT THE SAME TIME THERE WILL BE AN ONSHORE FLOW OFF THE ATLANTIC AND THE GULF BRINGING LOW LEVEL MOISTURE AND A RETURN TO DIURNALLY DRIVEN CONVECTION. TEMPS WILL MODERATE THROUGH THE LONG TERM. && .AVIATION... INCREASING CLOUDS FROM THE NORTH WITH FRONTAL SYSTEM MOVING SOUTH THROUGH THE AREA TODAY. WILL SEE CEILINGS IN THE 4000 TO 8000 FT RANGE WITH A FEW CEILINGS A BIT LOWER IN AND AROUND ANY SHRA/TSRA. WINDS STARTING OUT OF THE SW TURNING NW BY THIS AFTERNOON/EVENING WITH THE FRONTAL PASSAGE. WIND SPEEDS WILL BE IN THE 5 TO 10KT RANGE WITH A FEW HIGHER GUSTS ASSOCIATED WITH CONVECTIVE DEVELOPMENT. NO RESTRICTIONS TO VSBYS EXPECTED. .PRELIMINARY POINT TEMPS/POPS... ATLANTA 90 70 87 69 / 40 10 0 5 ATHENS 92 68 88 67 / 40 10 0 5 GAINESVILLE 90 68 85 66 / 40 10 5 10 ROME 93 66 92 64 / 40 10 5 10 COLUMBUS 93 73 92 71 / 30 10 10 10 MACON 94 71 92 70 / 30 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Jun 12, 6:06 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 AM EDT MON JUN 12 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131015- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 606 AM EDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A COLD FRONT ACROSS TENNESSEE AND THE CAROLINAS...WILL DRIFT SOUTH THROUGH TONIGHT. AT THE SAME TIME TROPICAL STORM ALBERTO WILL MOVE NORTHEAST INCREASING GULF MOISTURE ACROSS SOUTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...STRONG GUSTY WINDS...AND SMALL HAIL. THE MOST LIKELY LOCATION FOR THUNDERSTORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A COLD FRONT WILL MOVE SOUTH OUT OF TENNESSEE AND BECOME THE MAIN FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY. TROPICAL STORM ALBERTO WILL CONTINUE MOVING NORTHEAST TOWARD THE FLORIDA COAST INCREASING GULF MOISTURE ACROSS SOUTH AND CENTRAL GEORGIA. AS THE COLD FRONT MOVES SOUTH IT WILL BE OVER CENTRAL GEORGIA BY THIS AFTERNOON/EVENING. WITH DAYTIME HEATING AND INCREASED MOISTURE OVER THE AREA INSTABILITY INDICES WILL INCREASE WITH CAPES EXPECTED AROUND 1500 TO 2000 AND LIFTED INDICES IN THE MINUS 2 TO MINUS 4 RANGE. THE ONE LIMITING FACTOR SEEM TO BE THAT AT THIS FRONT MOVES THROUGH THE STATE THE MAIN DYNAMICS WITH THIS SYSTEM MOVE NORTHEAST INTO THE MID ATLANTIC STATES. THIS SHOULD KEEP STORMS SCATTERED ACROSS THE STATE WITH A SLIGHT CHANCE OF AN ISOLATED SEVERE STORM OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST WEATHER INFORMATION FOR POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA. SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV AND CLICKING ON GEORGIA.
In the hours before
Special weather statement, Jun 12, 1:50 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT MON JUN 12 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130600- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 150 PM EDT MON JUN 12 2006 ...TROPICAL STORM ALBERTO EXPECTED TO MOVE ACROSS SOUTHEAST GEORGIA LATE TUESDAY... THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER HAS TROPICAL STORM ALBERTO INTENSIFYING INTO A MINIMAL CATEGORY ONE HURRICANE PRIOR TO MAKING LANDFALL NEAR THE BIG BEND AREA IN NORTH FLORIDA LATE TUESDAY AFTERNOON. FROM THERE...THE STORM MOVES NORTHEAST TO NEAR VIDALIA GEORGIA BY WEDNESDAY MORNING. BASED ON THE LATEST INTENSITY AND TRACK FORECASTS...A WEAKENING ALBERTO WOULD BRING BREEZY CONDITIONS AND THE POTENTIAL FOR HEAVY RAIN TO THE EXTREME SOUTHEAST PORTIONS OF THE COUNTY WARNING AREA FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. ...WINDS... AS ALBERTO PUSHES NEAR VIDALIA GEORGIA TUESDAY NIGHT AND WEDNESDAY MORNING...20 TO 25 MPH WINDS WITH HIGHER GUSTS ARE POSSIBLE ACROSS THE EXTREME SOUTHEAST PORTIONS OF THE COUNTY WARNING AREA...GENERALLY ALONG AND EAST OF A CORDELE TO DUBLIN TO LOUISVILLE LINE. A WIND ADVISORY MAY BE NECESSARY FOR THESE AREAS TUESDAY NIGHT INTO WEDNESDAY MORNING. ...RAINFALL... RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...GENERALLY ALONG AND EAST OF AN AMERICUS TO MACON TO MILLEDGEVILLE LINE...AS ALBERTO TRACKS ACROSS SOUTHEAST GEORGIA TUESDAY NIGHT AND WEDNESDAY. SOIL CONDITIONS ARE EXTREMELY DRY...AND THEREFORE THESE RAINFALL AMOUNTS ARE NOT EXPECTED TO CAUSE FLOOD PROBLEMS AT THIS TIME.
Special weather statement, Jun 12, 2:13 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 213 PM EDT MON JUN 12 2006 GAZ033-044-121900- 213 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN FULTON COUNTY UNTIL 300 PM EDT... AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SIX FLAGS...MOVING SOUTHEAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT EAST POINT...COLLEGE PARK...PIEDMONT PARK...AND THE ATLANTA HARTSFIELD-JACKSON INTERNATIONAL AIRPORT. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. 19
Special weather statement, Jun 12, 2:34 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EDT MON JUN 12 2006 GAZ025-034>037-042-044>047-052-053-055-121930- 234 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN FOR HEARD...COWETA...CLAYTON...ROCKDALE...CARROLL... WALTON...DEKALB...OCONEE...CLARKE...BARROW...GWINNETT...JACKSON AND FULTON COUNTIES UNTIL 330 PM EDT... AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF DEVELOPING THUNDERSTORMS FROM BOGART TO SIMPSON...MOVING STATHAM IN BARROW COUNTY...TO LOGANVILLE IN WALTON COUNTY...TO STONE MOUNTAIN IN DEKALB COUNTY...TO EAST POINT IN FULTON COUNTY...TO JUST NORTH OF FRANKLIN IN HEARD COUNTY...MOVING SOUTHEAST AT 10 MPH. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN WILL ACCOMPANY THIS SLOW MOVING LINE OF THUNDERSTORMS. HEAVY RAIN...ESPECIALLY IN THE ATLANTA METROPOLITAN AREA...MAY CAUSE STREET FLOODING AND PONDING OF WATER ON ROADS. BE ALERT TO AREAS OF REDUCED VISIBILITY IN HEAVY RAIN AND AREAS OF HIGH WATER...PARTICULARLY ON INTERSTATES AND HIGHWAYS. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 42 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 51 min |
| Jun 12, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 34 min |
| Jun 12, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 28 min |
| Jun 12, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.